Aa
A
A
Close
Avatar universal
Estradiol and pain
Hi,

I am preparing for my IVF ...embryo transfer and I have been having severe pain in left ovary mainly.  Is pain a side effect with this particular medication?  I tend to have menstrual cramps on my left side but this medication has made it severly painful.  

Any feedback would be appreciated.
Cancel
5 Answers
Page 1 of 1
377493 tn?1356505749
I'm sorry, I just don't know much of anything about IVF.  Might I suggest posting this again on the Fertility Forum?  THere are a whole lot of IVF experts there.  Also, give your Dr. a call.  Any possible side effects should be reported.

Best of luck, and I hope your IVF is successful!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
377493 tn?1356505749
http://www.medhelp.org/forums/Fertility---Infertility---IVF/show/96

Here is the link for you.  Fabulous group and I know they could help with this question.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Thank you for your suggestion.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Thank you
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
294043 tn?1354211546
IVF meds stimulate follicle production and if yo uhave many follicles they can stretch your ovary and cause discomfort.  Severe pain may be a sign of OHSS, your E2 levels can check for it.
Good luck!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Pregnancy Tracker
Track your pregnancy
Start Tracking Now
Recent Activity
4548024 tn?1474842725
Blank
renae176 Have no idea whats going on... Comment
28 mins ago
1217293 tn?1467357944
Blank
KeeLolo, and Risa615 commented on KeeLolo's status
3 hrs ago
1217293 tn?1467357944
Blank
Risa615 commented on Grace358's status
17 hrs ago
Pregnancy: Age 35+ Community Resources